# SDR AALA20091207SFO04

- Difficulty date: December 7, 2009
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 36,956 hours, 17,456 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DOOR OPEN LIGHT AFTER GEAR RETRACTION.  NO RED LIGHTS.  RETURNED TO SFO AND LANDED WITHOUT INCIDENT.  REPLACED PROXIMITY SENSOR.
